Semisimplicity of certain galois representations occurring in étale cohomology of unitary shimura varieties

Karam Fayad, Jan Nekovář

Research output: Contribution to journalArticle

Abstract

We show that a certain part of the middle degree ℓ-adic cohomology of an arbitrary simple unitary Shimura variety is a semisimple Galois representation.

Original languageEnglish (US)
Pages (from-to)503-530
Number of pages28
JournalAmerican Journal of Mathematics
Volume141
Issue number2
DOIs
StatePublished - Apr 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Semisimplicity of certain galois representations occurring in étale cohomology of unitary shimura varieties'. Together they form a unique fingerprint.

Cite this